skip to main content
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

256. Note: An Algorithm for Hierarchical Classifications

Wishart, David

Biometrics, 1 March 1969, Vol.25(1), pp.165-170 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

375: Type I Error Rates When Multiple Comparison Procedures Follow a Significant F Test of ANOVA

Bernhardson, Clemens S.

Biometrics, 1 March 1975, Vol.31(1), pp.229-232 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

65.36 Exponential Time and Secret Codes

Austin, A. K.

The Mathematical Gazette, 1 December 1981, Vol.65(434), pp.279-281

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

69.21 An Illustration of Rounding Error on Computers

Paterson, Lindsay J. ; Glasbey, C. A.

The Mathematical Gazette, 1 June 1985, Vol.69(448), pp.128-131

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

82.8 More on the General Solution of the Pythagorean Equation

Hatch, Gillian

The Mathematical Gazette, 1 March 1998, Vol.82(493), pp.85-86

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

87.50 Normal Distribution Algorithms

Duff, Michael

The Mathematical Gazette, 1 July 2003, Vol.87(509), pp.331-336

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

A BAYESIAN MEASUREMENT ERROR MODEL FOR TWO-CHANNEL CELL-BASED RNAI DATA WITH REPLICATES

Chen, Chung-Hsing ; Su, Wen-Chi ; Chen, Chih-Yu ; Huang, Jing-Ying ; Tsai, Fang-Yu ; Wang, Wen-Chang ; Hsiung, Chao A. ; Jeng, King-Song ; Chang, I-Shou

The Annals of Applied Statistics, 1 March 2012, Vol.6(1), pp.356-382 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A Bench Mark Experiment for Minimization Algorithms

Lyness, J. N.

Mathematics of Computation, 1 January 1979, Vol.33(145), pp.249-264 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A Best-Choice Problem with Three Stops and Random Termination

Majumdar, A. A. K.

Sankhyā: The Indian Journal of Statistics, Series B (1960-2002), 1 April 1995, Vol.57(1), pp.76-84

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

A Branch-and-Bound Solution of a Restricted Least Squares Problem

Armstrong, R. D. ; Frome, E. L.

Technometrics, 1 November 1976, Vol.18(4), pp.447-450 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (1.717)

Data de Publicação 

De até
  1. Antes de1963  (97)
  2. 1963Até1976  (444)
  3. 1977Até1990  (511)
  4. 1991Até2005  (508)
  5. Após 2005  (327)
  6. Mais opções open sub menu

Idioma 

  1. Francês  (4)
  2. Alemão  (2)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.